MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUCKIE QM710; POWER WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUCKIE QM710; POWER WHEELCHAIR
Model Number QM710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is insufficient information provided to determine the severity of the user's injuries.This incident was reported to sunrise approximately two weeks after the incident occurred through the wheelchair dealer/provider.The dealer's technician did report that the end user, after the fall, was seen at the hospital, but provided no details around that injury.Further investigation failed to yield any additional details.The mechanism if injury was claimed to be erratic movement of this power wheelchair.The dealer's technician could not re-create the claim.The technician did note, however, that the wheelchair had been equipped with a custom joystick knob and believes that this non-standard customization may have contributed to the claim of "erratic movement" of the wheelchair.While examining the fault log, charging errors were seen, but no other faults that would be related to the end user's claims were discovered.Conclusion: the end user's claim of "erratic movement" could not be confirmed through dealer technician evaluation.However, due to the fall and a potential for serious injury, were the incident to recur, this mdr is being filed out of an abundance of caution.Additional information: this mdr is being filed one day late due to conflicting priorities on july 23 within the regulatory department (please reference zippie voyage recall and other retrospective mdr filings occurring on or around this date).This mdr was filed as soon as the oversight was discovered (one day past 30-day requirement).
 
Event or Problem Description
The user was apparently driving the wheelchair when it "started moving erratically." the user ended up in the gutter after falling out of the chair and was transported to the hospital, but no injuries were claimed and no medical treatment was given.Patient was evaluated and released.Dealer technician was unable to duplicate reported issue regarding erratic movements.

Brand Name
QUCKIE QM710
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n business park ave
fresno CA 93702 1328
MDR Report Key12222630
Report Number2937137-2001-00016
Device Sequence Number4302071
Product Code ITI
UDI-Device Identifier00016958052367
UDI-Public(01)00016958052367
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQM710
Device Catalogue NumberEIPW11
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight127